Stochastic stabilizability of controlled diffusion processes
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1986), pp. 84-87
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1986_5_a13,
author = {V. Yu. Tertychnyǐ},
title = {Stochastic stabilizability of controlled diffusion processes},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {84--87},
year = {1986},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1986_5_a13/}
}
V. Yu. Tertychnyǐ. Stochastic stabilizability of controlled diffusion processes. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1986), pp. 84-87. http://geodesic.mathdoc.fr/item/IVM_1986_5_a13/